# SDR SCNA99625

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD E AND E BAY SUPPORT FRAME ABOVE ACCESS DOOR WAS FOUND CORRODED ACROSS THE TOP AND RT FRAME.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC10 SRM 512101.  FABRICATED REPAIR STRAP AND REMOVED VERTICAL SUPPORT TO GAIN ACCESS.  CLEANED ALODINED AND PRIMED AREA AND STRAP PER SRM 512101.  INSTALLED STRAP AND SHIM REINSTALLED VERTICAL SUPPORT IAW SRM 513401 AND 513501 AND 514101 VOL 2..
